Analysis of the characteristic of the kalman gain for 1-d chaotic maps in cubature kalman filter

Shiyuan Wang, Jiuchao Feng, Chi Kong Tse

Research output: Journal article publicationJournal articleAcademic researchpeer-review

11 Citations (Scopus)

Abstract

The characteristic of Kalman gain in a cubature Kalman filter for filtering 1-D chaotic signals is investigated. It is shown theoretically that the Kalman gain converges to zero for the case of periodic nonlinear systems, and it either approaches the Cramér-Rao lower bound or oscillates aperiodically for the case of chaotic nonlinear systems. Results from analysis of the Kalman gain are verified by simulations of some representative nonlinear systems.
Original languageEnglish
Article number6415995
Pages (from-to)229-232
Number of pages4
JournalIEEE Signal Processing Letters
Volume20
Issue number3
DOIs
Publication statusPublished - 11 Feb 2013

Keywords

  • Cramér-Rao lower bound
  • cubature Kalman filter
  • Kalman gain
  • Lyapunov exponent

ASJC Scopus subject areas

  • Signal Processing
  • Applied Mathematics
  • Electrical and Electronic Engineering

Cite this